# SDR DALA2017032702448

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,737 hours, 35,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARMED SWITCH MISSING.  R & R EMERGENCY LIGHTS CONTROL PANEL IAW AMM 33-51-08. OPS CHECKED GOOD.
